Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 114, NWS State College, PA

August 4, 20174 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 4, 2017, 3:14 PM EDT for 4 counties in Pennsylvania. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2017, 3:14 PM EDT (19:14 UTC)
Expired
Aug 4, 2017, 4:15 PM EDT
In force
61 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lycoming County, PA, Northumberland County, PA, Sullivan County, PA, Union County, PA

The radar

The State College radar (KCCX), 113 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 3:39 PM EDTTSTM WND DMG5 E Montoursville, PATREE AND WIRES DOWN ON BUSH HOLLOW ROAD NORTHWEST OF PENNSDALE.
Aug 4, 3:47 PM EDTTSTM WND DMG1 Sse Duboistown, PATREE AND WIRES DOWN ALONG JACKS HOLLOW ROAD IN ARMSTRONG TWP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 1:25 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2017-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2017-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
895 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

215 
WUUS51 KCTP 041914
SVRCTP
PAC081-097-113-119-042015-
/O.NEW.KCTP.SV.W.0114.170804T1914Z-170804T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
314 PM EDT FRI AUG 4 2017

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northwestern Northumberland County in central Pennsylvania...
  Central Lycoming County in north central Pennsylvania...
  Northeastern Union County in central Pennsylvania...
  Western Sullivan County in north central Pennsylvania...

* Until 415 PM EDT

* At 313 PM EDT, a severe thunderstorm was located over Allenwood,
  moving north at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is possible. Expect wind damage 
           to trees and power lines. 

* Locations impacted include...
  Montoursville, Milton, Williamsport, Elimsport, Kettle Creek Gorge,
  Allenwood, Sand Bridge State Park, Watsontown, Barbours and Lincoln
  Falls.

For those driving on Interstate 80, this includes areas between the
Jersey Shore and Limestoneville exits, specifically from mile markers
198 to 213.

This includes Interstate 180 from mile markers 1 to 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4157 7654 4097 7685 4099 7712 4159 7690
      4160 7688
TIME...MOT...LOC 1913Z 199DEG 30KT 4110 7695 

HAIL...1.00IN
WIND...60MPH
 
$$

La Corte
1 follow-up statement
439 
WWUS51 KCTP 041953
SVSCTP

Severe Weather Statement
National Weather Service State College PA
353 PM EDT FRI AUG 4 2017

PAC097-119-042003-
/O.CAN.KCTP.SV.W.0114.000000T0000Z-170804T2015Z/
Northumberland PA-Union PA-
353 PM EDT FRI AUG 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NORTHUMBERLAND
AND NORTHEASTERN UNION COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
north central Pennsylvania.

LAT...LON 4127 7670 4135 7699 4140 7697 4159 7689
      4160 7688 4157 7654
TIME...MOT...LOC 1953Z 197DEG 27KT 4139 7683 

$$

PAC081-113-042015-
/O.CON.KCTP.SV.W.0114.000000T0000Z-170804T2015Z/
Lycoming PA-Sullivan PA-
353 PM EDT FRI AUG 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN LYCOMING AND WESTERN SULLIVAN COUNTIES...

At 353 PM EDT, a severe thunderstorm was located over Barbours,
moving north at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         trees and power lines. 

Locations impacted include...
Kettle Creek Gorge, Barbours, Lincoln Falls, Shunk, Loyalsockville,
Hillsgrove, Picture Rocks and Forksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4127 7670 4135 7699 4140 7697 4159 7689
      4160 7688 4157 7654
TIME...MOT...LOC 1953Z 197DEG 27KT 4139 7683 

HAIL...1.00IN
WIND...60MPH
 
$$

La Corte

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:04 PM EDT, 10 minutes earlier.

Area forecast discussion, Aug 4, 3:04 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service State College PA
304 PM EDT Fri Aug 4 2017

.SYNOPSIS...
Warm and more humid conditions will prevail for the rest of
today until a strong cold front pushes east through the region
tonight, bringing cooler and drier conditions for the weekend.
Unseasonably cool weather will continue into early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Instability continuing to increase in the warm and humid airmass
and some of the stronger cells (occurring mainly in small
clusters so far) have had cores of 50 dbz a few kft above the
-20C level with borderline large hail and a few instances of
 localized wind damage in the form of downed trees.

Severe TSRA watch #439 in effect until 01Z Sat for all but 4 of
our SE CWA counties.

The latest several runs of the RAP13 continue to paint
an area of increasing 0-1km EHI working its way gradually nwd
across the lower and mid Susq Valley during the afternoon hours.
although most cells occurring in that area now appear sub-
severe, the enhanced southerly LLJ (and apparent highest ML cape
in the CWA of 2000+ J/kg) has resulted in some reports of wind
damage just to the west and north of KCXY over the past hour or
so.

The focus from now until the CFROPA tonight will be on areas of
increasing low-mid level shear and small areas of EHIs
exceeding 2 m2/s2 (mainly across the nrn and eastern parts of
the CWA, where the near sfc wind remains backed to the SE or
SSE, helping to enhance llvl theta-e convergence and updraft/EHI
strength). These values of EHI will support some isolated
supercells with a chc for an isolated EF0/EF1 tornado.

The other threat from the SHRA/TSRA will be at least some
localized poor drainage flooding and minor stream flooding as
there are several areas of low 1-hour FFG just a tad over one
inch, thanks to small pockets of recent very heavy rainfall.

Little change made to temps for the rest of this afternoon,
while pops were adjusted upward slightly in most areas to
the likely and categorical range.

Storms will persist for a few hours after dark (01-06z Sat)
given the degree of large-scale ascent with vigorous upper
level system and timing of the seasonably strong surface cold
front. A blend of WPC/NBM QPF depicts a zone of 0.50-1.00 inch
rainfall amounts along/ahead of cold FROPA ending 06z Sat with
localized 1.5 to 2.5 inch amounts (especially across the Susq
Valley and Ncent mtns.

&&

.SHORT TERM /SATURDAY/...
Following the cold front, Saturday will turn significantly
cooler with just the chance of a few showers/thunderstorms as
the still strong mid summer sun and relatively cold air aloft
combine to support steepening lapse rates with daytime heating.
With the upper shortwave expected to begin shearing out to our
north, models suggest the best chance for a shower will be over
the higher elevations of the west and north.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Sunday will be dry and unseasonably cool as high pressure
slides over the state. The cooler than normal conditions look to
continue for much of next week.

A new shortwave is made to approach for Monday. The ECMWF
shows a stronger trough and even a well developed surface low
racing through the state during the day. The GEFS shows a weaker
inverted surface trough and a much flatter wave aloft. The
ECENS agrees with its deterministic counterpart showing a well
organized surface low. A model blend for POPs yields a fairly
wet day as the new surge of showers pushes through the area
during the day.

Drier air is slated to return for midweek as the frontal system
is moved off to our east. From Wed-Thu there is some
disagreement with rainfall potential. The GFS/GEFS are wetter
under a flatter upper zonal flow regime while the ECMWF keeps
us mainly dry until the end of the week. Too early to tease out
the details at this time.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
some additional heating for the mid to late afternoon should
continue to gradually expand the areal coverage of convection
across the entire area. More certain timing for TSRA will be
late in the aftn and through the entire evening as a strong
cold front approaches from the west and is preceded by a few
compact mid/upper level jet maxes.

The timing of the cold frontal passage late tonight across the
Susq Valley and points east will mean the likelihood of
shra/sctd TSRA lingering from KMDT and KLNS...north to KIPT.

Will knock the mentions of thunder out after 04Z over the west
and 09Z east.

.OUTLOOK...
Sat-Sun...No sig wx.
Mon...Showers likely, chance of thunderstorms.
Tue...Chance of showers.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert
LONG TERM...La Corte/Steinbugl
AVIATION...Lambert
Hazardous weather outlook, Aug 4, 1:55 PM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
155 PM EDT Fri Aug 4 2017

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056-057-063-064-051800-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Cumberland-Adams-
155 PM EDT Fri Aug 4 2017

...SEVERE THUNDERSTORM WATCH 439 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

In addition, training of several thunderstorms over a given
location could lead to locally heavy rain of over one inch
in just 30 minutes. This heavy rain could produce minor
flooding of poor drainage areas and some small streams.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ058-059-065-066-051800-
Schuylkill-Lebanon-York-Lancaster-
155 PM EDT Fri Aug 4 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Isolated strong thunderstorms with brief gusty winds of 40
to 50 mph and up to dime size hail are expected this
afternoon and this evening. Training of several thunderstorms
over a given location could lead to locally heavy rain of over
one inch in just 30 minutes. This heavy rain could produce minor
flooding of poor drainage areas and some small streams.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

Lambert

In the hours before

Special weather statement, Aug 4, 1:51 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service State College PA
151 PM EDT FRI AUG 4 2017

PAZ057-059-063-065-041830-
York PA-Cumberland PA-Lebanon PA-Dauphin PA-
151 PM EDT FRI AUG 4 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF DAUPHIN...YORK...
CUMBERLAND...AND LEBANON COUNTIES UNTIL 230 PM EDT...

At 150 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Dehart Dam to Siddonsburg. Movement was
northeast at 20 mph.

Pea size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Hummelstown, Lower Allen, Steelton, Hershey, Enola, Mechanicsburg,
Camp Hill, Palmyra, Colonial Park, Middletown, Harrisburg, New
Cumberland, Linglestown, Progress, Lemoyne, Lawnton, Siddonsburg,
Hogestown, Dillsburg and Bressler-Enhaut-Oberlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4031 7702 4033 7691 4036 7694 4036 7700
      4047 7695 4049 7695 4061 7691 4061 7689
      4063 7686 4062 7684 4065 7680 4066 7670
      4052 7649 4019 7659 4009 7709
TIME...MOT...LOC 1750Z 215DEG 19KT 4045 7685 4015 7699

RXR
Local storm report, Aug 4, 2:20 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
220 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     1 ENE CARLISLE          40.21N  77.19W
08/04/2017                   CUMBERLAND         PA   911 CALL CENTER

            LARGE TREES DOWN BLOCKING 2600 BLOCK OF ROUTE 11.
            NUMEROUS TREES DOWN ACROSS COUNTY

&&

EVENT NUMBER CTP1701323

HEAD
Special weather statement, Aug 4, 2:32 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service State College PA
232 PM EDT FRI AUG 4 2017

PAZ057>059-041915-
Lebanon PA-Dauphin PA-Schuylkill PA-
232 PM EDT FRI AUG 4 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SCHUYLKILL...DAUPHIN...
AND LEBANON COUNTIES UNTIL 315 PM EDT...

At 232 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Pine Grove to near Lykens to Linglestown.
Movement was northeast at 20 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Hummelstown, Hershey, Pottsville, Minersville, Palmyra, Colonial
Park, Annville, Harrisburg, Linglestown, Progress, St. Clair,
Lemoyne, New Cumberland, Lawnton, Valley View, Rutherford, Port
Carbon, Fredericksburg, Klingerstown and Paxtang.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4051 7632 4049 7644 4046 7638 4026 7657
      4024 7689 4026 7690 4029 7692 4034 7692
      4067 7669 4074 7646 4071 7611
TIME...MOT...LOC 1832Z 237DEG 16KT 4059 7636 4052 7664 4033 7682

RXR
Local storm report, Aug 4, 2:39 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
239 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     CAMP HILL               40.24N  76.93W
08/04/2017                   CUMBERLAND         PA   911 CALL CENTER

            LARGE TREE DOWN ON ROAD NEAR TWO LANE TO FOUR LANE
            SPLIT ON ROUTE 11/15

&&

EVENT NUMBER CTP1701324

HEAD
Special weather statement, Aug 4, 2:51 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service State College PA
251 PM EDT FRI AUG 4 2017

PAZ046-049>052-041930-
Southern Lycoming PA-Union PA-Northumberland PA-Montour PA-Snyder PA-
251 PM EDT FRI AUG 4 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHUMBERLAND...
SNYDER...LYCOMING...MONTOUR...AND UNION COUNTIES UNTIL 330 PM EDT...

At 251 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Mifflinburg to near Selinsgrove. Movement was
north at 30 mph.

Wind gusts up to 50 mph are possible.

Locations impacted include...
Montoursville, Northumberland, Sunbury, Williamsport, Lewisburg,
Mifflinburg, Selinsgrove, Milton, Elimsport, Winfield, Allenwood,
Montandon, Forest Hill, Shamokin Dam, Hummels Wharf, Kratzerville,
Sand Bridge State Park, Vicksburg, Watsontown and New Columbia.

LAT...LON 4135 7674 4133 7668 4073 7673 4091 7712
      4129 7717 4135 7702 4136 7683
TIME...MOT...LOC 1851Z 184DEG 24KT 4093 7704 4078 7679

RXR
Special weather statement, Aug 4, 2:52 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
252 PM EDT FRI AUG 4 2017

PAZ035-041915-
Fulton PA-
252 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF FULTON COUNTY UNTIL 315
PM EDT...

At 251 PM EDT, Doppler radar indicated a strong thunderstorm over
Needmore, moving north at 15 mph.

Very heavy rain and winds in excess of 40 mph can be expected.

Locations impacted include...
Saluvia, Needmore, Harrisonville, Big Cove Tannery, Sideling Hill
Rest Area, Crystal Springs, McConnellsburg, Valley-Hi and Locust
Grove.

LAT...LON 3982 7829 4005 7819 4005 7818 4006 7819
      4008 7818 4004 7790 3978 7806
TIME...MOT...LOC 1851Z 193DEG 15KT 3987 7816

La Corte

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 9:36 PM EDTSpecial Weather StatementCTPFranklin39 min
Aug 4, 8:51 AM EDTSpecial Weather StatementCTPMcKean69 min
Aug 4, 1:03 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Perry42 min
Aug 4, 1:19 PM EDTSpecial Weather StatementCTPBedford26 min
Aug 4, 1:46 PM EDTSpecial Weather StatementCTPWarren44 min
Aug 4, 1:47 PM EDTSpecial Weather StatementCTPSchuylkill43 min
Aug 4, 1:51 PM EDTSpecial Weather StatementCTPDauphin39 min
Aug 4, 2:26 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lebanon3 hr
Aug 4, 2:32 PM EDTSpecial Weather StatementCTPDauphin, Lebanon, Schuylkill43 min
Aug 4, 2:36 PM EDTSevere Thunderstorm WarningCTPWarren54 min
Aug 4, 2:51 PM EDTSpecial Weather StatementCTPUnion39 min
Aug 4, 2:52 PM EDTSpecial Weather StatementCTPFulton23 min
Aug 4, 3:19 PM EDTSpecial Weather StatementCTPFulton26 min
Aug 4, 3:26 PM EDTSevere Thunderstorm WarningCTPWarren79 min
Aug 4, 3:42 PM EDTSevere Thunderstorm WarningCTPColumbia, Schuylkill82 min
Aug 4, 3:46 PM EDTSpecial Weather StatementCTPHuntingdon29 min
Aug 4, 3:58 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan47 min
Aug 4, 4:04 PM EDTSevere Thunderstorm WarningCTPSomerset56 min
Aug 4, 4:14 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria46 min
Aug 4, 4:18 PM EDTSpecial Weather StatementCTPBedford27 min
Aug 4, 4:24 PM EDTSpecial Weather StatementCTPElk, McKean36 min
Aug 4, 4:28 PM EDTSpecial Weather StatementCTPClinton32 min
Aug 4, 4:30 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Mifflin75 min
Aug 4, 4:33 PM EDTSpecial Weather StatementCTPJuniata42 min
Aug 4, 4:42 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria33 min
Aug 4, 4:47 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield43 min
Aug 4, 4:58 PM EDTSpecial Weather StatementCTPBedford, Fulton32 min
Aug 4, 5:15 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria37 min
Aug 4, 5:24 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton51 min
Aug 4, 5:28 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton62 min
Aug 4, 5:36 PM EDTTornado WarningCTPFulton39 min
Aug 4, 5:44 PM EDTSpecial Weather StatementCTPClinton46 min
Aug 4, 5:51 PM EDTSpecial Weather StatementCTPPotter39 min
Aug 4, 5:59 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga61 min
Aug 4, 6:18 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton, Huntingdon57 min
Aug 4, 6:29 PM EDTAreal Flood AdvisoryCTPFranklin, Fulton, Huntingdon3 hr
Aug 4, 6:44 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga61 min
Aug 4, 6:50 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming40 min
Aug 4, 7:08 PM EDTSevere Thunderstorm WarningCTPCumberland, Juniata, Perry67 min
Aug 4, 7:12 PM EDTAreal Flood AdvisoryCTPClinton, Lycoming, Tioga2 hr
Aug 4, 7:17 PM EDTSevere Thunderstorm WarningCTPFranklin43 min
Aug 4, 7:36 PM EDTSevere Thunderstorm WarningCTPLycoming54 min
Aug 4, 7:50 PM EDTSpecial Weather StatementCTPSullivan55 min
Aug 4, 7:55 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk80 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.